Preview

Vestnik natsional'nogo issledovatel'skogo yadernogo universiteta "MIFI"

Advanced search
Fullscreen

For citations:


Semenova Yu.E., Sinelshchikov D.I., Kudryashov N.A. First Integrals of One Fourth Order Ordinary Differential Equation. Vestnik natsional'nogo issledovatel'skogo yadernogo universiteta "MIFI". 2019;8(3):264-267. (In Russ.) https://doi.org/10.1134/S2304487X1903012X



Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2304-487X (Print)